MathSciNet Relay Station
MathSciNet bibliographic data
MR2548477 (2011c:03113) 03E45 (03E05 03E55)
Schindler, Ralf; Steel, John The self-iterability of $L[E]$. J. Symbolic Logic 74 (2009), no. 3, 751–779.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement